Travel SicknessHello sir I m Sarmad Qureshi from rawalpindi pakistan. My problem is that when ever I sit in any vehical except motorbike, first of all my whole head becomes very heavy then gradually I start feeling nausea, after that I get burps, after some time my head starts sweating a lot and its cold sweating, fter that I feel dizzy and atlast I start vomiting. Sir its not any kind of phobia or any fear I use to drive car a lot but I don't know why it started happening with me please ask me as much as you want to but please suggest me any medicine after taking my whole case. Thanks
[message edited by Sarmadqm on Tue, 10 Jan 2017 07:13:27 UTC]
Sarmadqm on 2017-01-09
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.